Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

any thoughts?

i had my daughter 6months ago. but im on the depo and ive been spotting on n off for 3 weeks. and i have alot of the symptoms of pregnancy. but i took a test yesterday afternoon n it was neg. any thoughts

Answer Question
 
avigrl88

Asked by avigrl88 at 10:01 AM on Feb. 6, 2010 in Pregnancy

Level 1 (0 Credits)
Answers (2)
  • I'm no expert but it is probably just a side effect from the depo, even if you were on it before DD your body has changed since the pregnancy and will react differently to the hormones in it now. If you have serious question you can go into your Dr and a blood test would tell you for sure.
    ShotCaller

    Answer by ShotCaller at 10:08 AM on Feb. 6, 2010

  • spotting's common on depo while your body adjusts to it
    Nyx7

    Answer by Nyx7 at 10:33 AM on Feb. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN